Alert archive / South Dakota / Tornado Warnings in 2016

Tornado Warning 3, NWS Rapid City, SD

May 22, 2016Todd County, Tripp County, South Dakota

NWS Rapid City, SD issued this tornado warning at May 22, 2016, 6:30 PM CDT for Todd County, Tripp County, South Dakota. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2016, 6:30 PM CDT (23:30 UTC)
Expired
May 22, 2016, 7:15 PM CDT
In force
45 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Tornado
Observed
Hail
2.0 in

Counties Todd County, SD, Tripp County, SD

The radar

The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 6:35 PM CDTTORNADO2 E Littleburg, SD8-10 POWER POLES SNAPPED AROUND LITTLEBURG AND HIDDEN TIMBER RD AND DAMAGE TO SEVERAL SHELTERBELT TREES ABOUT 1 MILE NORTHEAST.
May 22, 6:35 PM CDTTORNADO3 Ne Littleburg, SD
May 22, 7:10 PM CDTTSTM WND GST 609 Ese Hidden Timber, SDSEES ROTATION IN CLOUDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 3:20 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 902 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
902 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
499 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

488 
WFUS53 KUNR 222330
TORUNR
SDC121-123-230015-
/O.NEW.KUNR.TO.W.0003.160522T2330Z-160523T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
630 PM CDT SUN MAY 22 2016

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN TODD COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
  SOUTHWESTERN TRIPP COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...

* UNTIL 715 PM CDT

* AT 630 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR LITTLEBURG...OR
  16 MILES NORTHEAST OF VALENTINE...MOVING NORTHEAST AT 35 MPH.

  HAZARD...DAMAGING TORNADO AND HAIL UP TO TWO INCHES IN DIAMETER. 

  SOURCE...PUBLIC CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THE TORNADO WILL BE NEAR...
  KEYAPAHA AROUND 645 PM CDT. 
  CLEARFIELD AROUND 655 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN
A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4307 10052 4337 10003 4311 9998 4299 10024
      4300 10043
TIME...MOT...LOC 2330Z 228DEG 32KT 4307 10035 

TORNADO...OBSERVED
HAIL...2.00IN

$$

HELGESON
3 follow-up statements
146 
WWUS53 KUNR 222338
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
638 PM CDT SUN MAY 22 2016

SDC121-123-230015-
/O.CON.KUNR.TO.W.0003.000000T0000Z-160523T0015Z/
TODD SD-TRIPP SD-
638 PM CDT SUN MAY 22 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN TODD AND SOUTHWESTERN TRIPP COUNTIES...
    
AT 637 PM CDT...A CONFIRMED TORNADO WAS LOCATED 7 MILES NORTHEAST OF
LITTLEBURG...OR 19 MILES SOUTHEAST OF MISSION...MOVING NORTHEAST AT 45
MPH.

HAZARD...DAMAGING TORNADO AND TWO INCH HAIL. 

SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN TODD AND SOUTHWESTERN TRIPP COUNTIES BETWEEN HIDDEN
TIMBER...CLEARFIELD...LITTLEBURG...AND KEYAPAHA.

LAT...LON 4307 10052 4337 10003 4311 9998 4299 10024
      4300 10043
TIME...MOT...LOC 2337Z 208DEG 37KT 4313 10036 

TORNADO...OBSERVED
HAIL...2.00IN

$$

HELGESON
397 
WWUS53 KUNR 222348
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
648 PM CDT SUN MAY 22 2016

SDC121-123-230015-
/O.CON.KUNR.TO.W.0003.000000T0000Z-160523T0015Z/
TODD SD-TRIPP SD-
648 PM CDT SUN MAY 22 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR EAST
CENTRAL TODD AND WEST CENTRAL TRIPP COUNTIES...
    
AT 647 PM CDT...A CONFIRMED TORNADO WAS LOCATED 7 MILES SOUTHEAST OF
HIDDEN TIMBER...OR 19 MILES SOUTHEAST OF MISSION...MOVING NORTHEAST AT
25 MPH.

HAZARD...DAMAGING TORNADO AND TWO INCH HAIL. 

SOURCE...PUBLIC CONFIRMED A TORNADO 3 MILES NORTHEAST OF
         LITTLEBURGE 635 PM CDT. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL TODD AND WEST CENTRAL TRIPP COUNTIES BETWEEN HIDDEN
TIMBER AND CLEARFIELD.

LAT...LON 4306 10030 4311 10043 4313 10042 4334 10008
      4331 10002 4323 10000
TIME...MOT...LOC 2347Z 211DEG 22KT 4315 10033 

TORNADO...OBSERVED
HAIL...2.00IN

$$

HELGESON
195 
WWUS53 KUNR 230006
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
706 PM CDT SUN MAY 22 2016

SDC121-123-230015-
/O.CON.KUNR.TO.W.0003.000000T0000Z-160523T0015Z/
TODD SD-TRIPP SD-
706 PM CDT SUN MAY 22 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR EAST
CENTRAL TODD AND WEST CENTRAL TRIPP COUNTIES...
    
AT 706 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES EAST OF HIDDEN TIMBER...OR 21 MILES EAST OF
MISSION...MOVING NORTHEAST AT 15 MPH.

HAZARD...TORNADO AND TWO INCH HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL TODD AND WEST CENTRAL TRIPP COUNTIES BETWEEN HIDDEN
TIMBER AND CLEARFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4306 10030 4311 10043 4313 10042 4334 10008
      4331 10002 4323 10000
TIME...MOT...LOC 0006Z 220DEG 14KT 4320 10027 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

HELGESON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at May 22, 5:55 PM CDT, 35 minutes earlier.

Area forecast discussion, May 22, 5:55 PM CDT, 35 minutes before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
455 PM MDT SUN MAY 22 2016

.SHORT TERM...(This Evening Through Monday Night)
Issued at 223 PM MDT Sun May 22 2016

Upper low spins over southern Alberta, with a 100+ kt
jet pushing into the Northern Plains. Cold front has stalled over
western SD and isn't progged to leave the CWA until around 06Z.
Skies are mostly sunny, and cumulus are developing over the Black
Hills.

Shortwave associated with upper low will push into the region this
afternoon and evening. Latest runs of hi-res convective models show
showers and thunderstorms initiating across northeastern WY and far
western SD, under best upper divergence with excellent 0-6 km shear
of 60-70 kts. However, strength of these storms will be limited by
lack of CAPE there. As upper energy shifts northeastward,
thunderstorms are expected to develop and strengthen along the
frontal boundary this evening. Severe thunderstorms are expected,
with 2000-3000 J/kg MLCAPE and 0-6km shear of 30-50 kts. Large hail
and strong winds are possible, likely becoming more of a wind event
later as the system forms a line and possibly bows out. Heavy rain
is possible as well, but with storm motion at 30-40 kts, storms
should be moving pretty quickly and not lingering over an area for a
while. There is a potential for tornadoes, as 0-1 km shear is 30-40
kts, 0-1 km helicity is near 300 m2/s2, and LCL heights dip well
below 1200 m across south central SD. Storms will transition
eastward tonight and move out of the CWA by morning.

Some lingering moisture and instability, along with weak upper
energy, may result in a few showers/storms over the Hills and
northwestern SD Monday into Monday evening. Otherwise mainly dry
conditions are expected for Monday, with highs generally in the 70s.

.LONG TERM...(Tuesday Through Sunday)
Issued at 223 PM MDT Sun May 22 2016

Slow-moving upper trough with periodic shortwaves will
continue to affect the region through much of this week. Weather
will be unsettled with daily chances for showers and thunderstorms
into next weekend. Temperatures will be near seasonal averages.

&&

.AVIATION...(For the 00Z TAFS Through 00Z Monday Evening)
Issued At 452 PM MDT Sun May 22 2016

Scattered to numerous showers and thunderstorms will develop over
parts of northeastern Wyoming and western South Dakota early this
afternoon pushing east later in the evening. strong to severe
thunderstorms will occur in a n/s oriented band across central SD
this evening. Outside of the storms VFR conditions are expected.
In and near storms, IFR ceilings and visibilities are expected
along with the potential for strong gusty winds and hail.

&&

.UNR Watches/Warnings/Advisories...
SD...None.
WY...None.
&&

SHORT TERM...Pojorlie
LONG TERM...Pojorlie
AVIATION...10
Hazardous weather outlook, May 22, 8:21 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
721 AM MDT SUN MAY 22 2016

WYZ054>058-071-231300-
NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK-
WYOMING BLACK HILLS-WESTON-NORTHEASTERN CROOK-
721 AM MDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY. SEVERE THUNDERSTORMS ARE
NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A DAILY CHANCE OF THUNDERSTORMS FROM TUESDAY THROUGH
SATURDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

SDZ001-002-012-013-024>031-041-072>074-231300-
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-
NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY-
SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS-
CUSTER CO PLAINS-PENNINGTON CO PLAINS-FALL RIVER-
STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS-
HERMOSA FOOT HILLS-
721 AM MDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWESTERN
SOUTH DAKOTA...SOUTHWESTERN SOUTH DAKOTA...AND THE BLACK HILLS OF
SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO TONIGHT.
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WITH HAIL AND
STRONG WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A DAILY CHANCE OF THUNDERSTORMS FROM TUESDAY THROUGH
SATURDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

SDZ014-032-042>044-046-047-049-231300-
ZIEBACH-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT-MELLETTE-TODD-TRIPP-
721 AM MDT SUN MAY 22 2016 /821 AM CDT SUN MAY 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWESTERN
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA...AND SOUTHWESTERN
SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL, DAMAGING
WINDS, AND LOCALLY HEAVY RAIN. THERE IS ALSO THE POTENTIAL FOR
TORNADO DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A DAILY CHANCE OF THUNDERSTORMS FROM TUESDAY THROUGH
SATURDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

In the hours before

Local storm report, May 22, 4:15 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
315 PM MDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             5 W ROSEBUD             43.23N 100.95W
05/22/2016  E1.25 INCH       TODD               SD   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL... LOTS OF IT.

&&

ME
Local storm report, May 22, 4:55 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
355 PM MDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             4 NW PARMELEE           43.36N 101.09W
05/22/2016  E1.00 INCH       TODD               SD   TRAINED SPOTTER

&&

ME
Local storm report, May 22, 5:41 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
441 PM MDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             10 SE SAINT FRANCIS     43.04N 100.76W
05/22/2016  E1.25 INCH       TODD               SD   PUBLIC

            QUARTER TO HALF DOLLAR HAIL

&&

ME
Local storm report, May 22, 5:54 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
454 PM MDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             5 S LAKEVIEW            43.04N 100.75W
05/22/2016  E1.25 INCH       TODD               SD   PUBLIC

&&

ME
Local storm report, May 22, 6:12 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
512 PM MDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             7 WSW LITTLEBURG        43.02N 100.59W
05/22/2016  E1.25 INCH       TODD               SD   PUBLIC

            QUARTER TO HALF DOLLAR HAIL

&&

ME
Local storm report, May 22, 6:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
526 PM MDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             18 SSE MISSION          43.07N 100.52W
05/22/2016  E1.00 INCH       TODD               SD   PUBLIC

&&

ME

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 3:52 PM CDTSevere Thunderstorm WarningUNRMellette, Todd53 min
May 22, 4:32 PM CDTSevere Thunderstorm WarningUNRMellette, Todd58 min
May 22, 5:02 PM CDTSevere Thunderstorm WarningUNRTodd58 min
May 22, 5:55 PM CDTSevere Thunderstorm WarningUNRTodd65 min

Nearby

Tornado Warnings in South Dakota, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.